# SDR JIKA2015042201

- Difficulty date: April 22, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N529AF
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- Aircraft time: 29,275 hours, 42,642 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 919
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED BOTH LT & RT HYD FAIL ANNUNCIATORS ILLUMINATED, VERIFIED FAILURE HYD PRESS INDICATOR WAS READING ZERO PRESSURE.  PILOT INFORMED ATC OF THE SITUATION & PERFORMED A MANUAL EXTENSION OF THE LG.  PILOT RECEIVED THREE GREEN DOWN & LOCK INDICATION LIGHTS.  PERFORMED A ZERO DEGREES FLAP LANDING WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A CRACKED END CAP ON THE HYD ACCUMULATOR.  REPLACED ACCUMULATOR WITH OVERHAULED UNIT.  REPLACED BOTH ENG DRIVEN HYD PUMPS.  PERFORMED OPERATIONAL CHECKS OF HYD SYS.  ALL CHECKS WERE NORMAL.
